Vol. 61, No. 2, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Nilpotent approximations and quasinilpotent operators

Constantin Gelu Apostol and Norberto Salinas

Vol. 61 (1975), No. 2, 327–337
Abstract

Let be a separable, infinite dimensional, complex Hilbert space and let () denote the algebra of all (bounded, linear) operators on . This paper is concerned with some aspects of the uniform approximation of an operator in () by nilpotent operators.

Mathematical Subject Classification 2000
Primary: 47A65
Milestones
Received: 12 June 1975
Published: 1 December 1975
Authors
Constantin Gelu Apostol
Norberto Salinas